# SDR IPXA2022010477508

- Difficulty date: January 4, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N608UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64255
- Aircraft time: 16,530 hours, 2,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ASAFETY WIRE ON EMERG LIGHTS SW IS BENTRE ALLIGNED RETAINER SPRING OPS CHECK PER AMM 33-51-00-715.
